MAUDE Adverse Event Report: BD MEDICAL - DIABETES CARE BD ECLIPSETM NEEDLE 25G X 5/8"TW

BD MEDICAL - DIABETES CARE BD ECLIPSETM NEEDLE 25G X 5/8"TW
Catalog Number 305829
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/06/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
B.3.The date received by manufacturer has been used for this field.D.4.Other lot number includes unknown and other expiration date includes unknown.H.4.Other lot number device manufacture date is unknown.
 
Event or Problem Description
Materials #: 305829, batch #: unknown, 3330684 and 2271572.It was reported that the bd eclipsetm needle 25g x 5/8"tw safety shield broke off (eclipse).The following information was provided by the initial reporter: "eclipse needles safety activation is breaking." verbatim: rcc received a complaint via phone.Pir attached.Product complaint: mds.Contact: manger dept: ambulatory.Contact: director of ambulatory quality managment.Issue: eclipse needles safety activation is breaking.Ref: (b)(4).Lot: unknown, 3330684 and 2271572 doe: multiple doe will send them when the acknowledgement is sent out.Pt harm: no.Additional information provided: dates of occurrences: (b)(6) 2024 (four different users reporting this issue).I do not have notes of what lot numbers impacted which dates.If we have additional occurrences, i will make sure to have the staff notate this.We had several occurrences before this was noted to be a significant risk event.
 
Event or Problem Description
Samples received.
 
Additional Manufacturer Narrative
Investigation summary: three photos were received and investigated by our quality team.The photos presented a detached safety shield like customer complained- which verified the issue.The root cause of this failure is not known due to the device history record review having no quality issues and the physical sample not being received for further investigation.There are also no errors detected in photos with exception of safety shield being off.

Brand Name
BD ECLIPSETM NEEDLE 25G X 5/8"TW
Common Device Name
NEEDLE
Manufacturer (Section D)
BD MEDICAL - DIABETES CARE
1329 west highway 6
holdrege NE 68949
Manufacturer (Section G)
BD MEDICAL - DIABETES CARE
1329 west highway 6
holdrege NE 68949
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key19463193
Report Number1920898-2024-00126
Device Sequence Number12425267
Product Code FMI
UDI-Device Identifier00382903058297
UDI-Public(01)00382903058297
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K161170
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/14/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number305829
Device Lot Number2271572
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/06/2024
Supplement Date Received by Manufacturer11/14/2024
Initial Report FDA Received Date06/04/2024
Supplement Report FDA Received Date11/14/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/28/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown